# SDR SWAA2024100729950

- Difficulty date: August 24, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK AT STA 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTME (CRACK LENGTH : 0.250 IN.) 2024-533369<[01] ON STEP 5; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138103; DUE DATE: 10-JUN-25;[02] ON STEP 6; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138103; DUE DATE: 10-JUN-25;[03] ON STEP 7; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138103; DUE DATE: 10-JUN-25;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW BS 663 TO BS 675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW BS 663 TO BS 675 AND LBL 24.75 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; RII; SEE INDIVIDUAL SIGN OFF BELOW.
